# SDR SIMA20221217001

- Difficulty date: December 17, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N251NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 36,139 hours, 29,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 12-14 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FWD GALLEY FLOOR STRUCTURE RH FLOOR BEAM BETWEEN FR 12-14 IS CORRODED (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-PERFORMED PERMANET REPAIR TO FWD GALLEY FLOOR STRUCTURE RH FLOOR BEAM BETWEEN FR 12-14 IAW ERS-EJ-53MR-4687.
